The Children's Very Berry Multi-Symptom Cold and Fever Liquid from Mucinex helps reduce minor aches and pains, suppresses cough, breaks up mucus and clears your child's stuffy nose. This children's medicine is for children ages 6+. Size: 4 oz.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen. This product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give more than 5 doses in any 24-hour period. If needed, repeat dose every 4 hours while symptoms last. Do not give more than 5 days unless directed by a doctor. Shake well before using. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Children 6 to Under 12 Years of Age: 10 ml. in the dosing cup provided. Children Under 6 Years of Age: Do not use.
INGREDIENTS: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg and Phenylephrine HCl 5 mg.
Bring your prescriptions in and we’ll fill them – it’s just that easy! We carry prescription medications from all of the major pharmaceutical companies, and if we don’t have what you need in stock, we’ll get it for you.
If you’re currently having your prescriptions filled somewhere else, all it takes is a phone call for us to transfer all of your medications. We take care of everything, all you need to do is ask us.
Need a prescription refill? Call us before you come in and we’ll have it ready for you.
"